MathSciNet Relay Station
MathSciNet bibliographic data
MR1426531 57R57 (57N13)
Szabó, Zoltán Exotic $4$-manifolds with $b\sp +\sb 2=1$. Math. Res. Lett. 3 (1996), no. 6, 731–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement